# SDR QXEA200600689

- Difficulty date: March 9, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 FUSELAGE INTERIOR, AFT BAGGAGE DOOR SURROUND STOP FITTINGS WORN, IN NINE LOCATIONS.  REPAIRED IAW DHC-8 RD 8-53-104, ISSUE 3.
